# SDR R61A201709010686

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 10,663 hours, 7,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011372
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,663 hours, 7,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EXIT LIGHT INOPERATIVE DURING RTWO DAY CHECK.  R & R THE EMERGENCY LIGHT BATTERY NR 3 IAW AMM 33-55-01. OPS CHECKED GOOD.
